Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Bluewilly

Can vitamin c or zinc cause acne??

Recommended Posts

Here's the story:

I've bought a supplement to improve my face look (that wasn't bad at all) that contains for two tablets: collagen 1300mg, vitamin c 80mg, zinc 10mg and hyaluronic acid 30mg, I took two a day.

The first two days it caused me diarrhea, but it was my fault because I took them on empty stomach, anyway I dont think this has much to do with the problem I'll explain now.

For the next 3-4 days it went great: my face looked better in general and I didn't have a single pimple. After that, I started getting little white heads on my cheeks and the next day even more appaered, so I stopped taking tablets. Now, two days passed and my face cleared up and I'm in the same situation I was before starting with the supplement.

My diet during these days isn't changed and I'm not stressed.

So.. how can these elements, who should work great for the skin, can cause this instead? Has anyone ever experienced something like this?

 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×